# SDR CA970407007

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Conaer LA4
- Engine: Lyc IO360A1B
- Propeller: Hartzl HCC2YK1
- System (JASC): 6114 · Propeller Hub Section
- Part: Fork
- Part number: B24573
- Condition: Worn Out
- Location: Propeller
- Part time: 495 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION FOUND PROPELLER FORK WORN.
